# SDR USAA011393

- Difficulty date: December 17, 2001
- Submitted: January 16, 2002
- Operation: Air carrier
- Aircraft: N300AU
- Make and model: Boeing 737301
- Aircraft serial: 23228
- System (JASC): 5540 · Rudder Structure
- Part: Structure
- Condition: Damaged
- Location: Rudder
- Part time: 46,642 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND RUDDER DAMAGED, NR 7 HINGE AREA RSTA 225-235 LEADING EDGE.  PER SRM 51-70-17 2 EXTRA PLIES WITH HALF OVERLAP PER EA 73066.  (M)
